# SDR IXXA0100054S

- Difficulty date: May 3, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 84,173 hours, 34,855 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 84,173 hours, 34,855 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED AT THE LEFT HAND LEADING EDGE HORIZONTAL STABILIZER INBOARD SIDE INTERIOR PANEL 2ND RIB. REPAIR ACCOMPLISHED STOP DRILLED CRACK, FABRICATION AND INSTALLATION REPAIR ANGLE IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING ORDER 55-DC8-3025.
